# SDR DHL200080396C

- Difficulty date: January 24, 2000
- Submitted: March 24, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FWD LOWER CARGO LT NR 2 AFT DOOR FRAME PROTECTIVE ANGLE CRACKED.  REMOVED DAMAGED AREA AND PERFORMED ANTI-CORROSIVE TREATMENT IAW SRM 51-1-8 PAGE 11.  FABRICATED DOUBLER IAW SRM 52-2-0 PAGE 13.  TREATED AND PRIMED IAW SRM 51-1-8 PAGE 12.  INSTALLED DOUBLER WITH SOLID RIVETS IAW SRM 51-1-21 PAGE 6.  DOCUMENTED ON NON ROUTINE 5365.
